# SDR KY72025F00002

- Difficulty date: September 7, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N994DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC837B
- Aircraft time: 23,122 hours, 79,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR SHOWS STOWED ON INDICATOR, BUT CONTINUES UP ACTUATION. CYCLED GEAR IN ACCORDANCE WITH MX CONTROL B. NILHAS 01339 NO DEFECTS NOTED.
